# SDR DALA2021121707854

- Difficulty date: September 23, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 77,682 hours, 10,270 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 PYLON 1 AFT INBD T/E. SEVEN SCREWS PULLED THROUGH SKIN AFT LOWER EDGE. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR LOC LOWER AFT PYLON FAIRING #1 AS PER ER/A #595848-14. (8092309)
